# SDR VNAA2018102599902

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: N1262075
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CARGO SEAT TRACK IS CORRODED AT LBL9 BETWEEN FS559+80 AND 559+96. CORRECTIVE ACTION: REMOVED AT REPLACED CARGO SEAT TRACK AT LBL9 BTWN FS559+80 AND 559+96 IAW AMM 53-01-11-000-802/400-802 AND REO 601R-53-00-485 REV C DATED 2017-12-18.
